# SDR CALA0800930

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 57,678 hours, 30,967 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6547952U133
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR WEB CRACKED ON UPPER FORWARD SIDE UNDER PULLEY BRACKET OF COUNTER BALANCE.  INSTALLED NEW FRAME PER 51-40-02.
